# SDR USAA2012101900009

- Difficulty date: September 22, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53070011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL AT FR51+8 INCHES, Y1292.  REPAIRED SEAT RAIL AT FR51+8 INCHES, Y1292 IAW A319 SRM 53-41-15 FIG 202 & AIRBUS DRAWING D53472554.
